Symplectic diffeomorphisms and the flux homomorphism.

Dusa McDuff

Inventiones mathematicae (1984)

  • Volume: 77, page 353-366
  • ISSN: 0020-9910; 1432-1297/e

How to cite


McDuff, Dusa. "Symplectic diffeomorphisms and the flux homomorphism.." Inventiones mathematicae 77 (1984): 353-366. <>.

author = {McDuff, Dusa},
journal = {Inventiones mathematicae},
keywords = {symplectic manifold; flux homomorphism; symplectic diffeomorphisms},
pages = {353-366},
title = {Symplectic diffeomorphisms and the flux homomorphism.},
url = {},
volume = {77},
year = {1984},

AU - McDuff, Dusa
TI - Symplectic diffeomorphisms and the flux homomorphism.
JO - Inventiones mathematicae
PY - 1984
VL - 77
SP - 353
EP - 366
KW - symplectic manifold; flux homomorphism; symplectic diffeomorphisms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.